Normal domains in the Grötzsch sense and topologically removable sets for space homeomorphisms
Doklady Akademii Nauk, Tome 302 (1988) no. 3, pp. 553-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_3_a8,
author = {V. A. Shlyk},
title = {Normal domains in the {Gr\"otzsch} sense and topologically removable sets for space homeomorphisms},
journal = {Doklady Akademii Nauk},
pages = {553--555},
year = {1988},
volume = {302},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_3_a8/}
}
V. A. Shlyk. Normal domains in the Grötzsch sense and topologically removable sets for space homeomorphisms. Doklady Akademii Nauk, Tome 302 (1988) no. 3, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1988_302_3_a8/